# SDR KCSA06060

- Difficulty date: July 18, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747122
- Aircraft serial: 19754
- Aircraft time: 93,322 hours, 22,925 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Bulb
- Part number: 327
- Condition: Inoperative
- Location: Smoke Detector
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB LWR AFT CARGO FIRE WARNING LIGHTS AND BELL CAME ON INTERMITTENTLY. PERFORMED QRH PROCEDURE, EMERGENCY RETURN.  INSPECTED AFT LOWER CARGO COMP. AND CARGO.  FOUND NO EVIDENCE OF FIRE OR SMOKE.  FOUND SMOKE DET NR 3 INTERMITTENT ON TEST.  REPLACED BULB AND OPS CHECKED CARGO SMOKE DET SYS. IAW MM 26-16-00.  OPS CKS NORMAL.
